# SDR ASAA2025110563018

- Difficulty date: November 5, 2025
- Submitted: December 16, 2025
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 70,079 hours, 20,914 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55067
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM, AFT GALLEY G4 TRANSVERSE FLOORBEAM UPPER SURFACE CORRODED ON SEVERAL AREAS BS 986.5.  GROUNDED - YES. REMOVED CORROSION 2 E/A ON FLOORBEAM 986.5 OT=.150" MATERIAL REMOVED .046" REMAINING .104" ALLOWABLE REMOVED MAT .007".  OUT OF LIMITS IAW SRM 53-70-51-1A-1,  SRM 53-70-51-10 AND  BAC 1518-1211, CUT OUT DAMAGE BS 986.5 LBL 50- RBL-50 & CUT MACHINED INTERCOSTALS BS 986-1000 LBL 32 AND RBL 32 IAW SRM 53-70-51-2R-4 ALT 1. FABRICATED TEE CHORD, SPLICE ANGLE, STRAPS CORNER FITTING & SHEAR TIE IAW SRM 53-70-51-2R-4, ALT 1, ALODINED IAW SRM 51-20-01 PRIMED IAW SOPM 20-41-02, INSTALLED CORNER FITTINGS, TEE CHORD, SPLICE ANGLES. STRAPS SHEAR TIES & MACHINED INTERCOSTAL IAW  SRM 53-70-51-2R-4, ALT 1.
